M. Abundo, A stochastic model for predator-pray systems: basic properties, stability and computer simulation, J. Math. Biol. 29 (1991), 495-511.
 M. Asgari, E. Hasheminejad, M. Khodabin, K. Maleknejad, Numerical solution of nonlinear stochastic integral equation by stochastic operational matrix based on Bernstein polynomials, Bull. Math. Soc. Sci. Math. Roumanie. 57 (2014), 3-12.
 S. Bhalekar, V. Daftardar-Gejji, New iterative method: application to partial differntial equations, Appl. Math. Comput. 203 (2008), 778-783.
 S. Bhalekar, V. Daftardar-Gejji, Solving evolution equations using a new iterative method, Numer. Methods Partial Differ. Equat. 26 (2010), 906-916.
 J. C. Cortes, L. Jodar, L. Villafuerte, Mean square numerical solution of random differential equations: facts and possibilities, Comput. Math. Appl. 53 (2007), 1098-1106.
 J. C. Cortes, L. Jodar, L. Villafuerte, Numerical solution of random differential equations: a mean square approach, Math. Comput. Model. 45 (2007), 757-765.
 V. Daftardar-Gejji, S. Bhalekar, An iterative method for solving fractional differential equations, Proc. Appl. Math. Mech. 7 (2008), 2050017-2050018.
 V. Daftardar-Gejji, S. Bhalekar, Solving fractional boundary value problems with Dirichlet boundary conditions using a new iterative method, Compt. Appl. Math. 59 (2010), 1801-1809.
 V. Daftardar-Gejji, H. Jafari, An iterative method for solving nonlinear functional equations, J. Math. Anal. Appl. 316 (2006), 753-763.
 M. R. Yaghouti, H. Deilami, Numerical solution of singular differential-difference equations, World Appl. Program. 3 (2013), 182-189.
 H. Jafari, S. J. Johnston, S. M. Sani, D. Baleanu, A decomposition method for solving q-difference equations, Appl. Math. Inf. Sci. 9 (2015), 2917-2920.
 H. Jafari, S. Seifi, A. Alipoor, M. Zabihi, An iterative method for solving linear and nonlinear fractional diffusion-wave equation, Int. J. Numer. Anal. Relat. Topics. 3 (2009), 20-32.
 M. Khodabin, K. Maleknejad, F. Hosseini Shekarabi, Application of triangular functions to numerical solution of stochastic Volterra integral equations, Int. J. Appl. Math. 43 (2011), 1-9.
 M. Khodabin, K. Maleknejad, M. Rostami, M. Nouri, Numerical approach for solving stochastic Volterra-Fredholm integral equations by stochastic operational matrix, Comput. Math. Appl. 64 (2012), 1903-1913.
 Y. Liang, D. Greenhalgh, X. Mao, A stochastic differential equation model for the spread of HIV amongst people who inject drugs, Comput. Math. Methods. Med. (2016), 14 pages.
 M. H. Heydari, M. R. Hooshmandasl, F. M. Maalek, C. Cattani, A computational method for solving stochastic Ito-Volterra integral equations based on stochastic operational matrix for generalized hat basis functions, J. Comput. Phys. 270 (2014) 402-415.
 D. J. Higham, An algorithmic introduction to numerical simulation of stochastic differential equations, Siam. Rev. 43 (2001), 525-546.
 Y. Hu, D. Nualart, J. Song, A nonlinear stochastic heat equation: Holder continuity and smoothness of the density of the solution, Stoch. Proc. Appl. 123 (2013), 1083-1103.
 S. Jankovic, D. Ilic, One linear analytic approximation for stochastic integro-differential equations, Acta Math. Sci. 30 (2010), 1073-1085.
 K. Maleknejad, M. Khodabin, M. Rostami, Numerical solution of stochastic Volterra integral equations by a stochastic operational matrix based on block pulse functions, Math. Comput. Model. 55 (2012), 791-800.
 F. Mohammadi, A Chebyshev wavelet operational method for solving stochastic Volterra-Fredholm integral equations, Int. J. Appl. Math. Res. 4 (2015), 217-227.
 F. Mohammadi, A computational wavelet method for numerical solution of stochastic Volterra-Fredholm integral equations, Wavelets. Linear. Algebr. 3 (2016), 13-25.
 F. Mohammadi, A wavelet-based computational method for solving stochastic Ito-Volterra equations, J. Comput. Math. 298 (2015), 254-265.
 F. Mohammadi, Numerical solution of stochastic Volterra-Fredholm integral equations using Haar wavelets, U.P.B. Sci. Bull. (Series A). 78 (2016), 111-126.
 F. Mohammadi, Second kind Chebyshev wavelet Galerkin method for stochastic Ito-Volterra integral equations, Mediterr. J. Math. 13 (2016), 2613-2631.
 M. G. Murge, B. G. Pachpatte, Successive approximations for solutions of second order stochastic integro-differential equations of Ito type, Indian J. Pure Appl. Math. 21 (1990), 260-274.
 K. Nouri, Study on efficiency of Adomian decomposition method for stochastic differential equations, Int. J. Nonlinear Anal. Appl. 8 (2017), 61-68.
 B. Oksendal, Stochastic differential equations: An introduction with applications, Springer, 1998.
 K. P. Sharp, Stochastic differential equations in finance, Appl. Math. Comput. 39 (1990), 207-224.
 M. Yaseen, M. Samraiz, A modified new iterative method for solving linear and nonlinear Klein-Gordon Equations, Appl. Math. Sci. 6 (2012), 2979-2987.
 M. Yaseen, M. Samraiz, S. Naheed, Exact solutions of Laplace equation by DJ method, Results Phys. 3 (2013), 38-40.